Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

CABG done. Feeling muscle pain. How long will I get relief from this pain?

User rating for this question
Very Good
Answered by

Practicing since : 1988
Answered : 43 Questions
i undergone CABG by november2011. Now i am facing outer body muscles pain often on left side of the body. How long i will face this problem? Is this a normal symptoms? If so, how long will it take to get recover from this pain
Posted Wed, 25 Jul 2012 in Hypertension and Heart Disease
Answered by Dr. Gopi A 20 hours later

Thanks for the query.

During a bypass surgery they generally use the left XXXXXXX mammary artery as a conduit for the bypass. Hence some patients tend to have a persistent soreness over the left side of the chest.

In most patients it tends to go away in 3 to 6 months. You can be reassured that it is not arising from the heart.

Good physiotherapy is the best treatment for it. The more active you are the faster these aches and pains disappear. So please continue with all your routine activities and it should improve with time.

Hope this answers your query. Let me know if you need any other information.

With regards,

Dr. A. Gopi
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor